Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convolution and restriction estimates for measures on curves in $ \mathbb{R}^2$


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 136 (2008), 213-217
MSC (2000): Primary 42B10
Published electronically: October 5, 2007
MathSciNet review: 2350406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study convolution and Fourier restriction estimates for some degenerate curves in $ \mathbb{R} ^2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B10

Retrieve articles in all journals with MSC (2000): 42B10


Additional Information

Daniel M. Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510
Email: oberlin@math.fsu.edu

DOI: https://doi.org/10.1090/S0002-9939-07-09083-1
Keywords: Convolution, Fourier restriction
Received by editor(s): October 16, 2006
Published electronically: October 5, 2007
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.